# SDR REXA2020113000791

- Difficulty date: October 31, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 28,576 hours, 19,184 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: MM67035518007
- Condition: Chafed
- Location: Crgo Door Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO BRACKETS ON AFT CARGO DOOR TRACKS AREA CHAFED AND GOUGED AT FS 985 AND FS 1047.  REMOVED AND FABRICATED NEW FWD AND AFT CLIPS ON AFT CARGO DOOR TRACKS, IAW DWG MM670-35514 AND MM 670-35518 AND SRM 51J-42-21-001-010-A01.
